This is long so bare with me! First I am 46 female and until 3 years ago never went to the doctor much except for the flu etc. 3 years ago all that changed I went to a new doctor mine moved away. I was having pain in my stomach and my toes felt like someone was poking them with a needle. I was very sick at the time my white blood cell count was very high and I was thowing up alot.
She put me on antibotics which didn't help she increased the dosage and after losing 60 pounds and being sick for a couple months I finally felt better. Then every couple weeks I had the pain in my stomach and felt bad for a week or so I went back to the doc several times and she said it was gas! YEAH RIGHT The pain in my toes got worse and moved to my feet. She finally told me I needed to take B-12 tablets which I did.
Almost two years later pain in stomach got so bad I ended up in the ER come to find out my Gall bladder had decided to stop working and had gotten my pancreas infected apparently all the pain was coming from this issue. When they checked me into the hospital my B-12 was 128 and everything was out of wack. They removed my gall bladder and said that I might have issues with my pancreas because of all the infections.
I have had a new doctor since my surgery which was July of 2007 she started me on B-12 shots since my body wouldn't store the b-12 I get them every two week but the level has never gotten above 300. Since April my Sediment rate have been high from 69 to 89 right now. I don't have Lupus or RA but no one can figure out why it is so high. I suggested it might be imflammation in my pancreas since I still get bouts of pain. So finally they are going to do a Cat Scan and more test. I suggested a Pet scan because my grandmother died of pantratic cancer after having an unexplanied bad gallbladder removed. My doc doesn't think there is any reason to do the scan at this point. So here I am it's been six months and no answer can anyone help?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?